# SDR HALA2011122100604

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 75,701 hours, 32,274 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3A1260A
- Part serial: A1178
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CALLED FOR FLAPS 20 AT APPROX 8-10' OF FLAP GOT FLAP DISAGREE, T/E LIGHT AND T/E FLAP SHUTDOWN.  STATUS MESSAGE. FOLLOWED QRH AND EXTENDED FLAPS TO 20' WITH ALTERNATE METHOD.  BITE FSEU IAW FIM 27-51-00, FIG 104. FOUND FAULT M548 MISRIGGED.  REPLACED M548 IAW AMM 27-81-11.  RIGGED. OPS CHECKED OK.
